Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 75, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 1, 2020, 2:04 AM CDT for LeFlore County, Oklahoma. It took effect at Sep 1, 2020, 8:33 AM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2020, 2:04 AM CDT (07:04 UTC)
- In effect from
- Sep 1, 2020, 8:33 AM CDT
- Expired
- Sep 2, 2020, 3:45 PM CDT
- In force
- 31 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Poteau (PTAO2).
- Action stage
- 24 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
912
WGUS44 KTSA 010704
FLWTSA
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tulsa OK
204 AM CDT Tue Sep 1 2020
...The National Weather Service in Tulsa OK has issued a Flood
Warning for the following rivers in Oklahoma...
Poteau River near Poteau affecting Le Flore County.
OKC079-011915-
/O.NEW.KTSA.FL.W.0075.200901T1906Z-200902T1557Z/
/PTAO2.2.ER.200901T1906Z.200902T0000Z.200902T0956Z.NO/
204 AM CDT Tue Sep 1 2020
The National Weather Service in Tulsa has issued a
* Flood Warning for
the Poteau River near Poteau.
* From this afternoon to Wednesday morning.
* At 1:45 AM CDT Tuesday the stage was 13.5 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage early this
afternoon, rising to 27.5 feet this evening. It will fall below
flood stage late tonight.
* Impact...At 28.0 feet, severe valley flooding affects croplands
and county roads from southeast of Poteau to the mouth of Brazil
Creek. Old Highway 112 may become impassable.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
RBD7 follow-up statements
661
WGUS84 KTSA 011333
FLSTSA
Flood Statement
National Weather Service Tulsa OK
833 AM CDT Tue Sep 1 2020
...The Flood Warning is extended for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
OKC079-020145-
/O.EXT.KTSA.FL.W.0075.200901T1333Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200901T1800Z.200902T0630Z.NO/
833 AM CDT Tue Sep 1 2020
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Poteau River near Poteau.
* From this morning to Wednesday morning.
* At 7:45 AM CDT Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will continue to rise above flood stage to
28.1 feet this afternoon. The river will then fall below flood
stage fall early tomorrow morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands
and county roads from southeast of Poteau to the mouth of Brazil
Creek. Old Highway 112 may become impassable.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$442
WGUS84 KTSA 011943
FLSTSA
Flood Statement
National Weather Service Tulsa OK
243 PM CDT Tue Sep 1 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
OKC079-020745-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200902T0000Z.200902T1118Z.NO/
243 PM CDT Tue Sep 1 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Poteau.
* Until Wednesday morning.
* At 1:45 PM CDT Tuesday the stage was 27.6 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 28.1 feet
this evening. It will then fall below flood stage tomorrow morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands
and county roads from southeast of Poteau to the mouth of Brazil
Creek. Old Highway 112 may become impassable.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
OKC079-020745-
/O.CON.KTSA.FL.W.0074.000000T0000Z-200902T2050Z/
/PANO2.3.ER.200901T0907Z.200902T1200Z.200904T0101Z.NO/
243 PM CDT Tue Sep 1 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Panama.
* Until Wednesday afternoon.
* At 1:30 PM CDT Tuesday the stage was 36.7 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 41.3 feet
tomorrow morning. It will then fall below flood stage Thursday
evening.
* Impact...At 41.0 feet, very severe flooding occurs from near
Poteau to Arkoma. Up to 20,000 acres of farmland is flooded.
Several county roads crossing the Poteau River are totally
impassable. This is a dangerous and life threatening situation.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
3521 9470
$$775
WGUS84 KTSA 020102
FLSTSA
Flood Statement
National Weather Service Tulsa OK
802 PM CDT Tue Sep 1 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
OKC079-021315-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200902T0045Z.200902T1456Z.NO/
802 PM CDT Tue Sep 1 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Poteau.
* Until Wednesday morning.
* At 7:45 PM CDT Tuesday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is cresting and is expected to fall below
flood stage late tomorrow morning and continue falling to 16.0
feet by Sunday evening.
* Impact...At 28.0 feet, severe valley flooding affects croplands
and county roads from southeast of Poteau to the mouth of Brazil
Creek. Old Highway 112 may become impassable.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
OKC079-021315-
/O.CON.KTSA.FL.W.0074.000000T0000Z-200902T2050Z/
/PANO2.3.ER.200901T0907Z.200902T1200Z.200904T0100Z.NO/
802 PM CDT Tue Sep 1 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Panama.
* Until Wednesday afternoon.
* At 7:30 PM CDT Tuesday the stage was 39.3 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 41.0 feet
tomorrow morning. It will then fall below flood stage by Thursday
evening.
* Impact...At 41.0 feet, very severe flooding occurs from near
Poteau to Arkoma. Up to 20,000 acres of farmland is flooded.
Several county roads crossing the Poteau River are totally
impassable. This is a dangerous and life threatening situation.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
3521 9470
$$
Lacy944
WGUS84 KTSA 020731
FLSTSA
Flood Statement
National Weather Service Tulsa OK
231 AM CDT Wed Sep 2 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
OKC079-021600-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200902T0200Z.200902T1644Z.NO/
231 AM CDT Wed Sep 2 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Poteau.
* Until this morning.
* At 1:45 AM CDT Wednesday the stage was 27.9 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring but the river has crested and has
begun to fall.
* Forecast...The river is expected to fall below flood stage late
this morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands
and county roads from southeast of Poteau to the mouth of Brazil
Creek. Old Highway 112 may become impassable.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
RBD353
WGUS84 KTSA 021430
FLSTSA
Flood Statement
National Weather Service Tulsa OK
930 AM CDT Wed Sep 2 2020
...The Flood Warning is extended for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
OKC079-030100-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-200903T0057Z/
/PTAO2.1.ER.200901T1304Z.200902T0200Z.200902T1639Z.NO/
930 AM CDT Wed Sep 2 2020
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Poteau River near Poteau.
* Until this evening.
* At 8:45 AM CDT Wednesday the stage was 25.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The river is expected to continue to fall below flood
stage early this afternoon and continue falling to 10.9 feet
Thursday morning.
* Impact...At 26.0 feet, moderate valley flooding affects croplands
and farm roads from southeast of Poteau to the mouth of Brazil
Creek.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
OKC079-030230-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-200904T0650Z/
/PANO2.3.ER.200901T0907Z.200902T1330Z.200903T2302Z.NO/
930 AM CDT Wed Sep 2 2020
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Poteau River near Panama.
* Until late Thursday night.
* At 8:30 AM CDT Wednesday the stage was 41.0 feet.
* Flood stage is 29.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is cresting and is expected to begin falling
late this afternoon. The river is forecast to fall below flood
stage tomorrow evening and continue falling to 21.3 feet Friday
morning.
* Impact...At 41.0 feet, very severe flooding occurs from near
Poteau to Arkoma. Up to 20,000 acres of farmland is flooded.
Several county roads crossing the Poteau River are totally
impassable. This is a dangerous and life threatening situation.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
3521 9470
$$026
WGUS84 KTSA 021917
FLSTSA
Flood Statement
National Weather Service Tulsa OK
217 PM CDT Wed Sep 2 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
OKC079-030100-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200903T0057Z/
/PTAO2.1.ER.200901T1304Z.200902T0200Z.200902T1846Z.NO/
217 PM CDT Wed Sep 2 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Poteau.
* Until this evening.
* At 1:45 PM CDT Wednesday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The river is expected to continue to fall below flood
stage this afternoon and continue falling to 10.9 feet Thursday
morning.
* Impact...At 24.0 feet, minor valley flooding affects croplands and
farm roads from southeast of Poteau to the mouth of Brazil Creek.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
OKC079-030730-
/O.CON.KTSA.FL.W.0074.000000T0000Z-200904T0650Z/
/PANO2.3.ER.200901T0907Z.200902T1745Z.200903T2131Z.NO/
217 PM CDT Wed Sep 2 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Poteau River near Panama.
* Until late Thursday night.
* At 1:30 PM CDT Wednesday the stage was 41.1 feet.
* Flood stage is 29.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is cresting and is expected to begin falling
this evening. The river is forecast to fall below flood stage
tomorrow late afternoon and continue falling to 18.9 feet Friday
morning.
* Impact...At 41.0 feet, very severe flooding occurs from near
Poteau to Arkoma. Up to 20,000 acres of farmland is flooded.
Several county roads crossing the Poteau River are totally
impassable. This is a dangerous and life threatening situation.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
3521 9470
$$175
WGUS84 KTSA 022045
FLSTSA
Flood Statement
National Weather Service Tulsa OK
345 PM CDT Wed Sep 2 2020
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Poteau River near Poteau affecting Le Flore County.
OKC079-022145-
/O.CAN.KTSA.FL.W.0075.000000T0000Z-200902T2045Z/
/PTAO2.1.ER.700119T1209Z.700119T1210Z.700119T1211Z.NO/
345 PM CDT Wed Sep 2 2020
...The Flood Warning for the Poteau River near Poteau has been
cancelled...
The Flood Warning is cancelled for
the Poteau River near Poteau.
* At 2:45 PM CDT Wednesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to fall to 15.7 feet early Monday
afternoon.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
3513 9468
$$
05What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 1, 12:27 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 1, 12:27 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1227 AM CDT Tue Sep 1 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Clusters of strong to severe thunderstorms will continue spreading
into portions of eastern Oklahoma overnight in low level jet
axis, moving into west-central Arkansas late tonight. LIFR/IFR
conditions will be likely in the stronger storms, especially at
MLC and late tonight into Tuesday morning at KFSM.
&&
.PREV DISCUSSION... /Issued 952 PM CDT Mon Aug 31 2020/
DISCUSSION...
Significant convection has remained confined to the far northwest
part of our forecast area, and has struggled to make any eastward
progress, with mainly anvil light rain overspreading much of
eastern Oklahoma. Will keep the severe thunderstorm watch for
Osage and Pawnee Counties until 11 pm, where a few strong storms
remain, but cancel it elsewhere.
Overnight, there is still a strong signal for the eventual
development of a significant MCS across mainly the southern half
of our forecast area, with heavy rainfall and flooding likely
being the most significant threat, but also some severe threat.
This activity is likely to persist well into Tuesday morning.
Other than a few changes to pops in the short term based on
current trends, have left the forecast and the flash flood watch
as is.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ060-064>067-070-
071.
Flash Flood Watch through Thursday morning for OKZ049-053-
072>076.
AR...Flash Flood Watch through Thursday morning for ARZ019-020-029.
&&
AVIATION.....12Hazardous weather outlook, Aug 31, 5:23 PM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 523 PM CDT Mon Aug 31 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 523 PM CDT Mon Aug 31 2020 ...SEVERE WEATHER POSSIBLE INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 6 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Late Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms have developed across central Oklahoma late this afternoon to the south of a cold front. These storms will move east into parts of eastern Oklahoma early this evening, bringing a threat of damaging winds and large hail. An isolated tornado will also be possible. These storms are likely to weaken later this evening as they move east of Highway 75 into a more stable airmass. Additional thunderstorms are expected to move into parts of southeast Oklahoma by late evening or overnight. A few of these storms may also be severe. Heavy rainfall and flash flood potential will also be a concern later tonight, especially as these storms approach the Arkansas border, where heavy rain fell late last night and this morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and Wednesday...Thunderstorm Potential...Heavy Rain Potential. THURSDAY through SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... The unsettled weather pattern will continue on Tuesday and Wednesday as an upper level trough approaches from the northwest. Multiple rounds of thunderstorms with very heavy rainfall will be possible including the potential for flash flooding. Main-stem river flooding may also become an issue as more widespread rainfall occurs over the duration of the event. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Sep 1, 1:08 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
108 AM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM FLASH FLOOD 2 NNE EUFAULA 35.31N 95.57W
09/01/2020 MCINTOSH OK PUBLIC
PUBLIC REPORTS A FOOT OF WATER COVERING THE INTERSECTION
OF HIGHWAY 69 AND STATE HIGHWAY 150 NEAR EUFAULA.
&&
SNIDERLocal storm report, Sep 1, 1:18 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND GST 2 NW HAYWOOD 34.91N 95.97W
09/01/2020 E60 MPH PITTSBURG OK BROADCAST MEDIA
BROADCAST MEDIA CHASER REPORTS WINDS ESTIMATED TO BE 50
TO 60 MILES PER HOUR.
&&
SNIDERSpecial weather statement, Sep 1, 1:34 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
134 AM CDT Tue Sep 1 2020
OKZ076-010730-
Le Flore OK-
134 AM CDT Tue Sep 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LE FLORE COUNTY UNTIL
230 AM CDT...
At 134 AM CDT, a strong thunderstorm was located 8 miles northeast of
Fanshawe, moving northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Poteau... Spiro...
Panama... Fanshawe...
Shady Point...
LAT...LON 3492 9494 3494 9494 3494 9493 3511 9493
3525 9463 3503 9450
TIME...MOT...LOC 0634Z 240DEG 15KT 3506 9484The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:02 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Aug 31, 7:18 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Aug 31, 7:46 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Aug 31, 7:54 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Sep 1, 12:29 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 4 hr |
| Sep 1, 12:34 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa | 3 hr |
| Sep 1, 12:44 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Sep 1, 12:49 AM CDT | Tornado Warning | TSA | Pittsburg | 26 min |
| Sep 1, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 10 hr |
| Sep 1, 1:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| Sep 1, 1:14 AM CDT | Tornado Warning | TSA | Pittsburg | 32 min |
| Sep 1, 1:34 AM CDT | Special Weather Statement | TSA | LeFlore | 56 min |
| Sep 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Sep 1, 2:14 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 5 hr |
| Sep 1, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 41 min |
| Sep 1, 3:28 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| Sep 1, 3:45 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 7 hr |
| Sep 1, 6:00 AM CDT | Areal Flood Warning | TSA | Adair | 5 hr |
| Sep 1, 6:54 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 5 hr |
| Sep 1, 8:35 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Sep 1, 9:26 AM CDT | Special Weather Statement | TSA | Choctaw | 64 min |
| Sep 1, 10:37 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 18 hr |
| Sep 1, 10:39 AM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
| Sep 1, 10:40 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Sep 1, 10:45 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore | 18 hr |
| Sep 1, 11:47 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg, Sequoyah | 3 hr |
| Sep 1, 5:06 PM CDT | Areal Flood Warning | TSA | Choctaw, Pushmataha | 3 hr |
| Sep 1, 5:39 PM CDT | River Flood Warning | TSA | Pushmataha | 21 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.